# SDR CA960423104

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC3C
- Engine: Pwa R183092
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cylinder
- Condition: Detached
- Location: #9
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN)ON FINAL APPROACH, #2 ENGINE BEGAN TO RUN ROUGH, IDLE POWER SELECTED AND LANDED OK. #9 CYLINDER BROKE AWAY FROM CRANKCASE. SEVERAL MOUNTING STUDS PULLED.
